# SDR SIMA20180112003

- Difficulty date: January 12, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- Aircraft time: 43,010 hours, 39,015 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Torque Box
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INNER HANDLE TORQUE BOX HAS A .750 INCH CRACK.  REPAIRED THE SUPPORT IAW EO EM-52MR-250.
